# SDR DALA2023122210536

- Difficulty date: December 20, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,264 hours, 41,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0678 WHILE PREFORMING L-2 DOOR TORQUE TUBE OVERHAUL ROTARY SNUBBER FOUND TO BE OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED L-2 DOOR ROTARY SNUBBER ASSY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW B757 AMM 52-11. (0118611)
